Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2016, Issue 4(29), Pages 48–58 (Mi pfmt471)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Finite groups with given generalized maximal subgroups (Review). I. Finite group with generalized normal $n$-maximal subgroup

V. A. Kovaleva

F. Scorina Gomel State University

Abstract: Let $G$ be a finite group. A chain of subgroups $H_n<H_{n-1}<…<H_1<H_0=G$ of $G$ such that $H_i$ is a maximal subgroup of $H_{i-1}$ for every $i=1,…,n$ is called a maximal chain of length $n$. A subgroup $H$ of $G$ is said to be an $n$-maximal subgroup of $G$ if $H$ is the latest member of some maximal chain of $G$ of length $n$. In this review, we give the analisis of the most famous papers in which finite groups with generalized normal $n$-maximal subgroups are developed.

Keywords: finite group, maximal subgroup, maximal chain, $n$-maximal subgroup, normal subgroup, subnormal subgroup, $K$-$\mathfrak{F}$-subnormal subgroup, permutable subgroup.

Full text: PDF file (427 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 31.05.2016

Citation: V. A. Kovaleva, “Finite groups with given generalized maximal subgroups (Review). I. Finite group with generalized normal $n$-maximal subgroup”, PFMT, 2016, no. 4(29), 48–58

Citation in format AMSBIB
\Bibitem{Kov16}
\by V.~A.~Kovaleva
\paper Finite groups with given generalized maximal subgroups (Review). I. Finite group with generalized normal $n$-maximal subgroup
\jour PFMT
\yr 2016
\issue 4(29)
\pages 48--58
\mathnet{http://mi.mathnet.ru/pfmt471}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt471
  • http://mi.mathnet.ru/eng/pfmt/y2016/i4/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Kovaleva, “Konechnye gruppy s zadannymi obobschenno maksimalnymi podgruppami (obzor). II. Ot maksimalnykh tsepei k maksimalnym param”, PFMT, 2017, no. 2(31), 55–65  mathnet
  • Проблемы физики, математики и техники
    Number of views:
    This page:77
    Full text:49
    References:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021